MAUDE Adverse Event Report: SYNTHES ELMIRA LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM; PLATE,FIXATION,BONE

SYNTHES ELMIRA LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM; PLATE,FIXATION,BONE
Catalog Number 241.361
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A device history record review was performed for the subject device lot number 9804737.Manufacturing location: synthes (b)(4).Date of manufacture: 07-may-2015.The review showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.No non-conformances were generated during the production of the subject device.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had an open reduction internal fixation revision surgery of the fibula.All existing hardware was removed due to failure of reduction, with no malfunction of product.This could of possibly been caused by the patient weight bearing too soon.Patient had new hardware implanted at time of revision, a 5 hole right 2.7mm variable angle(va) locking compression plate (lcp) and unknown number of va locking screws and unknown number of 3.5mm cortical screws.The quantity of screws total is six (6).There was no delay in surgery.Patient's outcome is unknown.This report is 1 of 3 for (b)(4).

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 6 HOLES/69MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
SYNTHES ELMIRA
35 airport road
horseheads NY 14845
MDR Report Key6572787
Report Number3003506883-2017-10083
Device Sequence Number13475750
Product Code HRS
UDI-Device Identifier10886982166876
UDI-Public(01)10886982166876(10)9804737
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number241.361
Device Lot Number9804737
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2017
Initial Report FDA Received Date05/17/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight122